Alert archive / Alaska / High Wind Watches in 2006

High Wind Watch 8, NWS Anchorage, AK

November 11, 2006

NWS Anchorage, AK issued this high wind watch at Nov 11, 2006, 11:20 AM AKST. It took effect at Nov 12, 2006, 6:00 PM AKST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 11, 2006, 11:20 AM AKST (20:20 UTC)
In effect from
Nov 12, 2006, 6:00 PM AKST
Expired
Nov 12, 2006, 5:02 AM AKST
In force
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK71 PAFC 120120
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
420 PM AST SAT NOV 11 2006

AKZ135-121400-
/X.CON.PAFC.HW.W.0008.061113T0300Z-061114T1400Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
420 PM AST SAT NOV 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 5 AM
AST TUESDAY FOR COPPER RIVER DELTA...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 5 AM
AST TUESDAY FOR THE COPPER RIVER DELTA. 

LOW PRESSURE WILL BE BUILDING IN THE NORTH GULF OF ALASKA ON
SUNDAY. THE NORTH-SOUTH PRESSURE GRADIENT IN PLACE WILL BE
STRENGTHENED BY VERY COLD AIR MOVING SOUTH OVER THE COPPER RIVER
VALLEY. THIS WILL GENERATE VERY STRONG NORTHERLY WINDS UP TO
80 MPH THROUGH THE COPPER RIVER DELTA SUNDAY EVENING THROUGH
EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ125-121400-
/X.CON.PAFC.FG.Y.0007.000000T0000Z-061112T1500Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
420 PM AST SAT NOV 11 2006

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY 
ALONG TURNAGAIN ARM AND PORTAGE VALLEY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY
ALONG TURNAGAIN ARM AND PORTAGE VALLEY. 

AREAS OF DENSE FOG ALONG EASTERN TURNAGAIN ARM AND PORTAGE VALLEY
WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES THROUGH TONIGHT.
VISIBILITY IS EXPECTED TO IMPROVE SUNDAY MORNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

AKZ131-121400-
/X.NEW.PAFC.HW.A.0008.061113T0300Z-061114T0100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
420 PM AST SAT NOV 11 2006

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. 

COLD ARCTIC AIR IN COMBINATION WITH A STRONG NORTH-SOUTH PRESSURE
GRADIENT FROM THE ALASKA RANGE TO THE GULF OF ALASKA WILL GENERATE
STRONG NORTHERLY WINDS. LOOK FOR THESE WINDS TO BE ACCELERATED
THROUGH THOMPSON PASS AND OTHER CHANNELED AREAS. GUSTS OF 55 TO 75
MPH ARE POSSIBLE SUNDAY EVENING THROUGH MONDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW. 

$$
3 follow-up statements
000 
WWAK71 PAFC 120319
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
619 PM AST SAT NOV 11 2006

AKZ135-121415-
/X.CON.PAFC.HW.W.0008.061113T0300Z-061114T1400Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
619 PM AST SAT NOV 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 5 AM
AST TUESDAY FOR THE COPPER RIVER DELTA...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 5 AM
AST TUESDAY FOR THE COPPER RIVER DELTA. 

LOW PRESSURE WILL BE BUILDING IN THE NORTH GULF OF ALASKA ON
SUNDAY. THE NORTH-SOUTH PRESSURE GRADIENT IN PLACE WILL BE
STRENGTHENED BY VERY COLD AIR MOVING SOUTH OVER THE COPPER RIVER
VALLEY. THIS WILL GENERATE VERY STRONG NORTHERLY WINDS UP TO
80 MPH THROUGH THE COPPER RIVER DELTA SUNDAY EVENING THROUGH
EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ101-121415-
/X.EXB.PAFC.FG.Y.0007.000000T0000Z-061112T1900Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
619 PM AST SAT NOV 11 2006

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM AST SUNDAY. 

AREAS OF LOW CLOUDS AND DENSE FOG WILL CONTINUE THROUGH THE
ANCHORAGE BOWL THROUGH MIDMORNING SUNDAY. VISIBILITIES WILL BE
REDUCED BELOW ONE QUARTER MILE AT TIMES. EXPECT CLEAR SKIES AT
HIGHER ELEVATIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

AKZ125-121415-
/X.CON.PAFC.FG.Y.0007.000000T0000Z-061112T1500Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
619 PM AST SAT NOV 11 2006

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY 
FROM EASTERN TURNAGAIN ARM TO PORTAGE VALLEY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY. 

AREAS OF DENSE FOG ALONG EASTERN TURNAGAIN ARM AND PORTAGE VALLEY
WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES THROUGH TONIGHT.
VISIBILITY IS EXPECTED TO IMPROVE SUNDAY MORNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

AKZ131-121415-
/X.CON.PAFC.HW.A.0008.061113T0300Z-061114T0100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
619 PM AST SAT NOV 11 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON. 

COLD ARCTIC AIR IN COMBINATION WITH A STRONG NORTH-SOUTH PRESSURE
GRADIENT FROM THE ALASKA RANGE TO THE GULF OF ALASKA WILL
GENERATE STRONG NORTHERLY WINDS. LOOK FOR THESE WINDS TO BE
ACCELERATED THROUGH THOMPSON PASS AND OTHER CHANNELED AREAS.
GUSTS OF 55 TO 75 MPH ARE POSSIBLE SUNDAY EVENING THROUGH MONDAY
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK71 PAFC 120909
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1209 AM AST SUN NOV 12 2006

AKZ101-121015-
/X.CAN.PAFC.FG.Y.0007.000000T0000Z-061112T1900Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
1209 AM AST SUN NOV 12 2006

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE DENSE
FOG ADVISORY. PATCHY FOG MAY STILL REDUCE VISIBILITIES TO ONE HALF
MILE FOR BRIEF PERIODS...PARTICULARLY NEAR KNIK ARM...BUT THE
THREAT FOR WIDESPREAD DENSE FOG HAS DIMINISHED.

$$

AKZ125-121015-
/X.CAN.PAFC.FG.Y.0007.000000T0000Z-061112T1500Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
1209 AM AST SUN NOV 12 2006

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE DENSE
FOG ADVISORY.

$$

AKZ135-121415-
/X.CON.PAFC.HW.W.0008.061113T0300Z-061114T1400Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
1209 AM AST SUN NOV 12 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 5 AM
AST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 5 AM
AST TUESDAY. 

LOW PRESSURE WILL BE BUILDING IN THE NORTH GULF OF ALASKA ON
SUNDAY. THE NORTH-SOUTH PRESSURE GRADIENT IN PLACE WILL BE
STRENGTHENED BY VERY COLD AIR MOVING SOUTH OVER THE COPPER RIVER
VALLEY. THIS WILL GENERATE VERY STRONG NORTHERLY WINDS UP TO
80 MPH THROUGH THE COPPER RIVER DELTA SUNDAY EVENING THROUGH
EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ131-121415-
/X.CON.PAFC.HW.A.0008.061113T0300Z-061114T0100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
1209 AM AST SUN NOV 12 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON. 

COLD ARCTIC AIR IN COMBINATION WITH A STRONG NORTH-SOUTH PRESSURE
GRADIENT FROM THE ALASKA RANGE TO THE GULF OF ALASKA WILL
GENERATE STRONG NORTHERLY WINDS. LOOK FOR THESE WINDS TO BE
ACCELERATED THROUGH THOMPSON PASS AND OTHER CHANNELED AREAS.
GUSTS OF 55 TO 75 MPH ARE POSSIBLE SUNDAY EVENING THROUGH MONDAY
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK71 PAFC 121402
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
502 AM AST SUN NOV 12 2006

AKZ131-130215-
/X.UPG.PAFC.HW.A.0008.061113T0300Z-061114T0100Z/
/X.EXB.PAFC.HW.W.0008.061113T0300Z-061114T0100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
502 AM AST SUN NOV 12 2006

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM AST
MONDAY. THIS REPLACES THE HIGH WIND WATCH THAT WAS PREVIOUSLY IN 
EFFECT.

COLD ARCTIC AIR IN COMBINATION WITH A STRONG NORTH-SOUTH PRESSURE
GRADIENT FROM THE ALASKA RANGE TO THE GULF OF ALASKA WILL GENERATE
STRONG NORTHERLY WINDS. LOOK FOR THESE WINDS TO BE ACCELERATED
THROUGH THOMPSON PASS AND OTHER CHANNELED AREAS. GUSTS OF 55 TO 75
MPH ARE EXPECTED SUNDAY EVENING THROUGH MONDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ135-130215-
/X.CON.PAFC.HW.W.0008.061113T0300Z-061114T1400Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
502 AM AST SUN NOV 12 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
5 AM AST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
5 AM AST TUESDAY. 

A LOW PRESSURE SYSTEM WILL FORM IN THE NORTHEASTERN GULF OF ALASKA
THIS EVENING. THE NORTH-SOUTH PRESSURE GRADIENT CREATED BY THIS
LOW WILL BE STRENGTHENED BY VERY COLD AIR MOVING SOUTH THROUGH THE
COPPER RIVER VALLEY. THIS WILL GENERATE VERY STRONG NORTHERLY
WINDS UP TO 80 MPH THROUGH THE COPPER RIVER DELTA SUNDAY EVENING
THROUGH EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this high wind watch went out at Nov 11, 9:00 AM AKST, 2 hours 20 minutes earlier.

Area forecast discussion, Nov 11, 9:00 AM AKST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
200 PM AST SAT NOV 11 2006

.DISCUSSION...

WE ARE IN A VERY STABLE PATTERN WITH A BLOCKING RIDGE OVER THE
WESTERN BERING SEA AND TROUGH CENTERED OVER THE GULF. LOOK FOR
PERSISTENT CONDITIONS AT THE SURFACE...NAMELY COLD NORTHERLY FLOW
OVER THE MAINLAND AND EASTERN BERING. THE PAST COUPLE WEEKS THE
UPPER JET HAS BEEN SPLIT WITH NUMEROUS SHORT-WAVES MOVING SOUTHWARD
ACROSS THE STATE...SO COLD ADVECTION EVENTS HAVE HAD LITTLE UPPER
SUPPORT. LOOK FOR THIS TO CHANGE SUNDAY AS BLOCKING HIGH BUILDS AND
AMPLIFIES AND UPPER TROUGH BECOMES NEUTRALLY TILTED. THIS WILL SET
UP A NORTH-SOUTH JET OVER WESTERN ALASKA/EASTERN BERING WHICH WILL
TRANSPORT ARCTIC AIR (COLDEST OF THE SEASON THUS FAR) FROM THE POLE
SOUTHWARD ACROSS ALASKA. THE MAIN FORECAST CHALLENGE IS TO IDENTIFY
LOCATIONS WHERE THE STRONGEST WINDS WILL OCCUR.

MODELS SHOW GOOD RUN-TO-RUN CONSISTENCY. THERE IS A DIFFERENCE IN
THE HANDLING OF SHORT-WAVE EMBEDDED IN NORTHERLY FLOW THAT DROPS
DOWN ACROSS WESTERN ALASKA/EASTERN BERING SUNDAY NIGHT AND MONDAY.
PREFER THE GFS/UKMET SOLUTION WHICH IS THE MOST CONSISTENT. DPROG/DT
SHOWS A SLIGHT TREND WESTWARD WITH THIS FEATURE WHICH MEANS THE
STRONGEST WINDS WOULD OCCUR OVER THE EASTERN BERING AND AKPENN.

SOUTHCENTRAL ALASKA FORECAST...GULF LOW THAT BROUGHT SNOW TO COASTAL
REGIONS THURSDAY NIGHT AND FRIDAY IS TRACKING EASTWARD TOWARD THE
QUEEN CHARLOTTE ISLANDS SO WINDS AND SEAS WILL CONTINUE TO DIMINISH
TONIGHT ACROSS THE GULF WATERS. AN UPPER SHORT-WAVE WHICH IS
CURRENTLY PRODUCING A FEW CIRRUS CLOUDS OVER SOUTHCENTRAL/SOUTHWEST
ALASKA WILL MOVE THROUGH TONIGHT AND WEAK TO MODERATE COLD ADVECTION
WILL BEGIN TO KICK UP THE WINDS BY SUNDAY MORNING. THE NEXT
SHORT-WAVE DROPPING DOWN IS MUCH MORE SIGNIFICANT. IT WILL DROP DOWN
ACROSS EASTERN ALASKA SUNDAY AND AID IN DEVELOPMENT OF A SURFACE LOW
OVER THE NORTHEAST GULF SUNDAY NIGHT. STRONG COLD ADVECTION WILL
ENSUE BEHIND THIS TROUGH WHICH WILL PRODUCE SOME GUSTY WINDS ACROSS
ALL OF SOUTHCENTRAL ALASKA SUNDAY NIGHT THROUGH MONDAY NIGHT. SURFACE
LOW OVER NORTHEASTERN GULF WILL REALLY TIGHTEN UP PREESSURE GRADIENT
FROM COPPER RIVER BASIN TO THE GULF. ALTHOUGH UPPER JET WILL BE OVER
WESTERN ALASKA THERE WILL BE ENOUGH UPPER SUPPORT AND STRONG ENOUGH
SURFACE PRESSURE GRADIENT/COLD ADVECTION TO WARRANT A HIGH WIND
WARNING FOR THE COPPER RIVER DELTA. VALDEZ TO THOMPSON PASS WILL
ALSO SEE SOME VERY STRONG WINDS BUT THEY SHOULD REMAIN BELOW WARNING
LEVELS. LOOKS LIKE COLD ADVECTION WILL WEAKEN BY MONDAY NIGHT SO
WINDS WILL BEGIN TO LET UP. HOWEVER...MODELS INDICATE ANOTHER
SHORT-WAVE EMBEDDED IN NORTHERLY FLOW MOVING THROUGH WITH EVEN COLDER
AIR BEHIND IT...SO LOOK FOR WINDY CONDITIONS TO CONTINUE THROUGH THE
WEEK.

SOUTHWEST ALASKA/EASTERN BERING SEA/AKPENN FORECAST...COLD ADVECTION
AND WINDS WILL GRADUALLY INCREASE TONIGHT AND SUNDAY. A STEEP
INVERSION IN THE INLAND VALLEYS WILL MAINTAIN LIGHT WINDS IN THOSE
LOCATIONS. AN UPPER LEVEL SHORT-WAVE WILL BRING SNOW TO THE KUSKOKWIM
DELTA SUNDAY NIGHT AND TO BRISTOL BAY AND THE AKPENN ON MONDAY.
THERE WILL LIKELY BE SOME BLOWING SNOW ALONG THE KUSKOKWIM DELTA
COAST LATE SUNDAY NIGHT AND MONDAY...HOWEVER AT THIS POINT STRONGEST
WINDS SHOULD BE OFFSHORE SO DO NOT THINK WILL REACH BLOWING
SNOW/BLIZZARD CRITERIA. THIS IS WORTH KEEPING AN EYE ON THOUGH. IT
DOES LOOK LIKE THE AKPENN WILL GET 40 TO 50 KT OF WIND COMBINED WITH
PRECIPITATION ON MONDAY. INITIALLY IT LOOKS WARM ENOUGH ALOFT TO
START PRECIP ALONG AKPENN IN FORM OF RAIN...BUT WITH COLD AIR COMING
IN FAST IT MAY END AS SNOW. THE AKPENN WILL GET CLOBBERED WITH
40 TO 50 KT WINDS SO IF PRECIP DOES CHANGE TO SNOW THERE COULD BE
SOME LOW VISIBILITIES. WILL REFINE THIS FORECAST AS WE GET CLOSER.
STRONG COLD ADVECTION BEHIND THE UPPER SHORT-WAVE WILL PRODUCE STRONG
WINDS ACROSS SOUTHWEST ALASKA MONDAY AND ONWARD. WITH THE UPPER JET
SETTING UP RIGHT OVER THE REGION EXPECT SOME STRONGER WINDS TO MIX
DOWN...EVEN INTO THE VALLEYS. OUTFLOW GUSTS ON THE SOUTH SIDE OF THE
AKPENN WILL LIKELY REACH STORM FORCE BY TUESDAY.

WESTERN TO CENTRAL BERING AND ALEUTIANS...AS UPPER RIDGE STRENGTHENS
LOOK FOR INVERSION TO DEEPEN AND LOWER. THIS WILL FORM AREAS OF FOG.
OTHERWISE DRY WITH LOTS OF STRATUS.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING ZONE 135 COPPER RIVER DELTA SUNDAY EVENING
         THROUGH MONDAY NIGHT.
MARINE...GALES 121 180.

SEB

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 11:00 PM AKSTSmall Craft AdvisoryAFC5 days
Nov 10, 11:00 PM AKSTSmall Craft AdvisoryAFC36 hr
Nov 11, 6:45 AM AKSTDense Fog AdvisoryAFC17 hr
Nov 11, 10:58 AM AKSTHigh Wind WarningAFC6 days
Nov 11, 11:00 AM AKSTGale WarningAFC6 days
Nov 11, 11:00 AM AKSTGale WarningAFC48 hr
Nov 11, 11:00 AM AKSTSmall Craft AdvisoryAFC60 hr

Nearby

High Wind Watches in Alaska, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.